# SDR AALA202311175785

- Difficulty date: November 13, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,141 hours, 25,343 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Part number: 417T209310
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT FUSELAGE LOWER DRAIN MAST HAS SEVERAL AREAS OF CORROSION. BS 1005 WL208. REPLACED DRAIN MAST PER AMM 38-31-01-400-801.
